# SDR ABXA030467

- Difficulty date: November 25, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 60,162 hours, 56,715 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 995816145
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INTERNAL UPPER HORIZONTAL STIFFENER CRACKED ON INBOARD END, ABOVE FUEL LINE SHROUD.  REPAIRED AREA NOTED IAW DC-9 SSRM K05159 AND DC-9 SRM 51-30-5.
